I had to stop because my doctor never told me I had to take less medicine and after research some meds caused severe reactions and doc won't listen. I had yellow compacted stool, total confusion, no memory, organs and muscle aches, bed ridden, blood turning hard black coming out of skin, vision impairment, soars on lips, peeling nails, eyelashes fell out, rectal bleeding, problems urinating, to confused to call for help, insomnia, I was dying in the bed and my mouth is still so dry at all times and lips, can't go poop, muscles in pain and week, racing thoughts and I am scared to start again my doctor told me I needed to go to a psyc hospital and that the accidents I have in my pants and all my symptoms I am imagining. I was geneo type 1 chronic hepatitis and he says I still am but I feel scared and I don't think there is enough known about the drugs it's only been out for 14 months and so many lawe suits and even deaths. I need help.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 5 answers
Posted 22 Sep 2014 • 2 answers
Posted 14 Nov 2014 • 1 answer
I have been putting on a lot of weight the doctor switched all my medicine what ones would cause it?
Posted 10 Jul 2017 • 1 answer
Posted 19 Nov 2017 • 1 answer